# SDR UPS96806063

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED AFT ADF ANTENNA INNER AND OUTER DOUBLERS HAVE HEAVY CORROSION AT FS 155 LONGERONS 35L AND 36L.  REPLACED BOTH DOUBLERS PER SRM 51-1-21.
